# SDR AALA201506019005

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 33,969 hours, 12,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BOLT IN THE DOOR CLOSING MECHANISM NEEDED TO BE SECURED ON DOOR L1.  SECURED LOOSE BOLT ON THE L1 DOOR OUTER CONTROL HANDLE ROLLER.
